# SDR HNAA2013042600239

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,483 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE SKIN AT INBD AFT CORNER OF MLG DOOR AFT HINGE ARM.  CUTOUT DONE ON RT  NACELLE SKIN AT INBD AFT CORNER OF FWD MLG DOOR AFT HINGE ARM IAW RD8-54-892.  HFEC INSPECTION DONE ON RT NACELLE SKIN CUTOUT IAW RD8-54-892.
